Lybrate.com has an excellent community of Gynaecologists in India. You will find Gynaecologists with more than 44 years of experience on Lybrate.com. You can find Gynaecologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. Renuka ChhabraYour feedback matters!
Hello doc I have a 4.4 cm cyst on my right ovary which I realised a few days ago aftr doing USG .But I keep getting urinal infection for min of 2 time in a month for the lst 5-6 month. Plzz do advice. Thank you.
After delivery during my periods black thing is coming dont know what is it. please suggest what to do?
Go with friends for a walk, evening or morning, will help solve your many problems, depression, obesity, etc
I am a non vegetarian and recently I went through c-sec for my first baby. It's been 9 months now. After c-sec I just put on almost 9 kgs. I want to lose my weight at least 4 kgs. N also tighten my loose skin on stomach area.
What crying does to your body
Do you know that every little activity that you perform on a daily basis impacts your body? what you eat, how long you sleep and even every tear you shed affects your body. Most people are aware of how their body reacts to major activities, like exercising, but few are aware of how the body reacts when they cry.
While you are generally concerned with the mental cause and effect of crying, have you thought about what crying does to you physically? tears are not always shed when a person is upset. Tears are a body's way of expressing itself as well as protecting itself. Everything from a happy ending in a movie to a dust particle in the eye can make you tear up.
There are essentially three kinds of tears. Basal tears and reflective tears help keep the eyes lubricated and irritant free respectively. It is the psych tears, which we commonly refer to as crying, that come as emotional responses.
Crying might be a sign of emotional stress and pain but if you are wondering how it harms your body, the answer is that it does not. Crying does not harm one's body physically. In fact it does better than harm to your body, purely physically speaking. Here's how-
- when you cry, your tears help your eyes remain clear.
- it also has anti-bacterial properties that keep your eyes clean.
- your eyes remain properly hydrated thus reducing any kind of irritation. You might feel dehydrated after a while due to the loss of water and salt.
- even the excess manganese in your body gets washed out through tears.
But for some, the act of crying can cause medical complications. It can lead to fits or can cause an acute shortness of breath. For those with severe heart conditions, there can be a cardiac pain. Crying can take a toll on your body if you have certain medical conditions. For most people crying does more good for their body than harm.
Hi. I took I pill (morning after pill) around 20th of august. After 2-3 days I started spotting slightly. It continued till the 4th of september. When I had sex with my partner. I started bleeding post sex slightly. That started the on and off spotting again. On the 7th again, I bleed a little post sex. There was a weird smell to the discharge on the morning of 8th/9th september. Though spotting had stopped somewhat. I was worried it might be chlamydia so I got a vaginal swab test for culture and sensitivity done. I also took an urine pregnancy test with an otc pregnancy kit. I generally have my periods in the first-second week of a month. I am not sure whether I had a really light period due to the morning after pill (spotting) or if it is something else. Can you advice?
Asking your doctor if an antiobiotic medicine can be taken is advisable as it can help in reducing the infection; and swelling. It can also be taken after the treatment for faster healing.